# SDR IXKA9500016

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - UPON LANDING, 3 EACH MAIN WHEEL ASSEMBLY TIRES BURST.  REMOVED AND REPLACED NR 1, NR 2, NR 3, AND NR 4 MAIN WHEEL ASSEMBLIES PER MM 32-45-01.  (X)
